Title: The Elliptic Genus from Split Flows and Donaldson-Thomas Invariants
Authors: Collinucci, Andres ×
Wyder, Thomas #
Issue Date: 2010
Series Title: Journal of High Energy Physics vol:1005 pages:081
ISSN: 1029-8479
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science